Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

Contents of Volume 7

All articles in this issue are freely accessible.
Quasi-exceptional sets and equivariant coherent sheaves on the nilpotent cone
Roman Bezrukavnikov.
Represent. Theory 7 (2003), 1-18
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1973365
Character values, Schur indices and character sheaves
Meinolf Geck.
Represent. Theory 7 (2003), 19-55
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1973366
Quantum loop modules
Vyjayanthi Chari and Jacob Greenstein.
Represent. Theory 7 (2003), 56-80
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1973367
Virtual transfer factors
Julia Gordon and Thomas C. Hales.
Represent. Theory 7 (2003), 81-100
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1973368
Virtual crystals and fermionic formulas of type $D_{n+1}^{(2)}$, $A_{2n}^{(2)}$, and $C_{n}^{(1)}$
Masato Okado, Anne Schilling and Mark Shimozono.
Represent. Theory 7 (2003), 101-163
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1973369
A multiplicative property of quantum flag minors
Ph. Caldero.
Represent. Theory 7 (2003), 164-176
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1973370
On integral representations of $p$-solvable groups
Udo Riese.
Represent. Theory 7 (2003), 177-180
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1973371
Counterexamples to the 0-1 Conjecture
Timothy J. McLarnan and Gregory S. Warrington.
Represent. Theory 7 (2003), 181-195
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1973372
Presenting generalized $q$-Schur algebras
Stephen Doty.
Represent. Theory 7 (2003), 196-213
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1990659
Twisted group rings of metacyclic groups
Rachel Quinlan.
Represent. Theory 7 (2003), 214-226
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1990660
Canonical bases and quiver varieties
Michela Varagnolo and Eric Vasserot.
Represent. Theory 7 (2003), 227-258
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1990661
$t$–analogs of $q$–characters of Kirillov-Reshetikhin modules of quantum affine algebras
Hiraku Nakajima.
Represent. Theory 7 (2003), 259-274
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1993360
The Fourier-Jacobi map and small representations
Martin H. Weissman.
Represent. Theory 7 (2003), 275-299
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1993361
The Fischer-Clifford matrices of a maximal subgroup of $Fi^{′}_{24}$
Faryad Ali and Jamshid Moori.
Represent. Theory 7 (2003), 300-321
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1993362
Category $\mathcal O$: Quivers and endomorphism rings of projectives
Catharina Stroppel.
Represent. Theory 7 (2003), 322-345
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2017061
Elliptic central characters and blocks of finite dimensional representations of quantum affine algebras
Pavel I. Etingof and Adriano A. Moura.
Represent. Theory 7 (2003), 346-373
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2017062
Character sheaves on disconnected groups, I
G. Lusztig.
Represent. Theory 7 (2003), 374-403
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2017063
Multiplicity-free products and restrictions of Weyl characters
John R. Stembridge.
Represent. Theory 7 (2003), 404-439
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2017064
Degenerate principal series for even-orthogonal groups
Dubravka Ban and Chris Jantzen.
Represent. Theory 7 (2003), 440-480
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2017065
Rational smoothness of varieties of representations for quivers of type $A$
Robert Bédard and Ralf Schiffler.
Represent. Theory 7 (2003), 481-548
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2017066
Projective rational smoothness of varieties of representations for quivers of type $A$
Ralf Schiffler.
Represent. Theory 7 (2003), 549-586
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2017067
Left cells in type $B_{n}$ with unequal parameters
Cédric Bonnafé and Lacrimioara Iancu.
Represent. Theory 7 (2003), 587-609
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2017068
Familles de caractères de groupes de réflexions complexes
Gunter Malle and Raphaël Rouquier.
Represent. Theory 7 (2003), 610-640
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2017069
On some representations of the rational Cherednik algebra
Tatyana Chmutova and Pavel Etingof.
Represent. Theory 7 (2003), 641-650
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2017070
A geometric approach to Standard Monomial Theory
M. Brion and V. Lakshmibai.
Represent. Theory 7 (2003), 651-680
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2017071
Twisting functors on $\mathcal{O}$
Henning Haahr Andersen and Catharina Stroppel.
Represent. Theory 7 (2003), 681-699
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2032059